# SDR AALA202111020141

- Difficulty date: October 17, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=1.666 IN, W=0.988 IN, D=0.025 IN, ON AFT GALLEY AREA FLOOR BEAM LOCATED BETWEEN FR 64 TO FR 66 AT -Y765. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001, SRM 51-42-11-801, AND DWG D53472000, D53472816.
